# SDR SWIA2020040349905

- Difficulty date: February 14, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HARDWARE CORRODED   (C-CHECK) RO 4/2/2020   RECEIVED NEW PARTS, INSTALLATION ACCOMPLISHED ON WO# 1018283/2000/0001 SN# 7665203 CP# 20428312 / PN NAS1152-3 TN B23600 / PN NAS1581K3T12 TN A85737 / PN AN525-10R9 TN A83762, A86634
